# SDR MASA2011050202546

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 21,120 hours, 14,988 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL LEAK W/BOOST PUMP ON.  REPLACED MASTER VG ACTUATOR.
